# SDR DL767020442

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 59,669 hours, 28,088 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Part number: 367027020
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O, RIGHT HYD QTY WENT TO ZERO, ATB.  FOUND RIGHT HYD QTY IND INOP.  NO ASSOCIATED LOW PRESS LIGHTS REPLACED MONITOR AND TRANSMITTER PER M/M, OP CHECKED NORMAL.  REMOVED MCO/PLA.
